Manara - Qatar Research Repository
Browse
10.1002_ccr3.3421.pdf (457.36 kB)

Immune‐mediated drug‐induced liver injury secondary to Omeprazole: A case report

Download (457.36 kB)
journal contribution
submitted on 2023-03-15, 08:00 and posted on 2023-03-16, 06:18 authored by Sara Seife Hassen, Fateen Ata, Ammara Bint I Bilal, Mohamed Salih Ali, Mahir Petkar, Abdelnaser Y. Awad Elzouki, Muhammad Zahid

Omeprazole is a rare cause of DILI with autoimmune hepatitis features and should be considered when seeing patients with acute liver injury. The causative drug should be promptly identified and discontinued to avoid any permanent liver damage.

Other Information

Published in: Clinical Case Reports
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: http://dx.doi.org/10.1002/ccr3.3421

History

Language

  • English

Publisher

Wiley

Publication Year

  • 2020

Institution affiliated with

  • Hamad Medical Corporation

Usage metrics

    Manara - Qatar Research Repository

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC